# SDR N6WA2016070802

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 31,271 hours, 20,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY ROPE COVER MISSING PULL TAB.
